# SDR 20000912SH007

- Difficulty date: August 6, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N501AL
- Make and model: Bolkms BO105C
- Aircraft serial: S58
- Aircraft time: 16,333 hours
- Engine: Allsn 250C20B
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, NR 1 ENGINE FIRE LIGHT ILLUMINATED.  FOUND AND REPAIRED BROKEN WIRE.  (X)
